# SDR DHL9670915C

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, COMPLY WITH TERMINATING ACTION OF S/B 53-109.  CUT OUT SECTION FROM STR 4 LT TO 10 LT, BS 1080.  INSTALLED REPAIR DOUBLERS PER S/B 53-109, 67 BY 7.
